# SDR YDA2005F00000

- Difficulty date: October 18, 2004
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- Engine: Pwa PT6A27
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 99820043
- Condition: Damaged
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT NOSE GEAR DOOR CENTER HINGE AND NOSE GEAR DOOR ACTUATOR LINK QUIDE, BENT.  THE NOSE GEAR DOORS WERE DISCONNECTED FOR AN INSPECTION.  THE LT MAIN GEAR DOORS WERE RIGGED AND A RETRACTION TEST WAS PERFORMED.  A LOAD POPPING NOISE WAS HEARD.  UPON INSPECTION THE DAMAGE TO THE NOSE DOOR CENTER HINGE AND THE GUIDE WAS DISCOVERED.  THE DAMAGE WAS PROBABLY CAUSED BY IMPROPER NOSE GEAR DOOR RIGGING. (K)
